MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD. REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient called to report for the past few weeks when she initiates treatment, she gets a "bolt of pain", sufficiently uncomfortable she has stopped using the device.The problem began about six weeks ago; she could not think of any change or event that might have precipitated the problem.Ps advised her to stop using the wearable while the bluewind medical investigate.
 
Additional Manufacturer Narrative
Bluewind medical is providing this report in compliance with fda 21cfr part 803.Patient feeling pain may be caused due to the implant functionality failure.As a result, a design history record review was performed to confirm the sterility of the implant.Similar failures from the past were reviewed and patient is being offered a free replacement-the initial request was sent to the hcp.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD.
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22542664
Report Number3012239564-2025-00003
Device Sequence Number20947044
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite